# SDR 95ZZZX5080

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6220 · Main Rotor Head
- Part: Rod Assy
- Part number: 1171120301
- Condition: Bearing Loose
- Location: M/R
- Part time: 591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LOOSE AND RUSTED.  REMOVED AND REPLACED.
